Decapeptyl side effects?

Good morning ladies,hope you are all having a good day. Quick question for you. Have had decapeptyl injection first one 5 weeks ago. First 10 days were really hard but since so far so good. Pain not gone completely but more manageable. Was prescribed livial also but stopped taking it with gynaes ok as found mood swings really tough. So except for hot flushes and vivid dreams when do sleep can cope with those.... Last 10 days back really sore lower back so weak. Am a nurse and have a lot of lifting so not sure if its just summit like a pulled muscle or if its a side effect of injection.... Would have usual aches and pains after work but they'd come and go.... This won't go!! Just wondering if anyone else could enlighten me!! Thanks to anyone who takes the time to read this. And again as have said before thank God for this site,am in Ireland and very little support for endo sufferers,have a good day ladies:-)

3 Replies

oldestnewest
  • Hey hope ur well apart from crap side effects. I started same injection 3wks ago and had side effects from day 1. It's getting worse aswell :( I've had bad stomach pains horrendous back pain, mood swings, joint pain, lack of sleep, bleeding, disorientation, diarrhea n nausea, and a general feeling like crap. I've asked to come off it as it shoulda not be first couple if weeks. It does say it will get worse before it gets better but I can't cope with it anymore xx

  • Hi there, I was on decypeptal for 15months. I was 19 at the time and really struggled at first with all the side effects so for me livial did help a lot. The pain did get better but for me it never completely went , I never had a period though and the positives defiantly outweighed the negatives . That's y I took it for so long. I never really had bad back only every now and then as though I was having a period but the period was never there :) which was good for me. I hope it helps for you hun. And hopefully things will settle u need to see if the positives do outway the negative! My problem now is I started my period in jan after having my last injection in October but now no period this month :( good luck xx

  • Gosh Lynnie that Is dreadful u poor thing. I went to Homiopath today to see if could help a little. Have to take natural remedy for a week. This Homiopath was recommended to me by another lady who suffers from endo also. I'll let u know if feel any better after maybe it will be worth a try?

    Dancer thank you for reply. Hopefully benefits will outweigh the negatives! I wish you both well and hope we all have better days ahead xx

You may also like...